Recall: Prinston Pharmaceutical Irbesartan And Irbesartan HCTZ Tablets
On 2019-01-18, the FDA announced that Prinston Pharmaceutical , dba Solco Healthcare is conducting a recall on Irbesartan And Irbesartan HCTZ Tablets due to a possible n- nitrosodiethylamine (ndea). The recalled products were sold under the brand name(s) Prinston Pharmaceutical during an unspecified time period throughout the regions shown in the map below.
In recent months, there have been 8 drugs recalls due to potential elevated impurity, including losartan potassium tablets usp, valsartan tablets, usp, amlodipine and valsartan tablets, usp, and valsartan and hydrochlorothiazide tablets and more. Additionally, there have been 13 drug and medical device recalls due to other health hazards as well as 76 food recalls.
Company Contact Information:
Name: Prinston Pharmaceutical , dba Solco Healthcare
Do you work for a company involved with this recall? Contact us to learn how you can control data, information and ads shown on this page.
Detailed Recall Information
Regions Where Sold: Because the region was not specified, it is assumed that this product was available nationwide.
Product Description: Irbesartan and Irbesartan HCTZ Tablets
Brand Name(s): Prinston Pharmaceutical
Reason for Recall: Elevated Impurity of N- nitrosodiethylamine (NDEA)
Official Recall Date: 2019-01-18
Additional information provided by the FDA.gov:
Prinston Pharmaceutical Inc., dba Solco Healthcare LLC., has initiated a voluntary recall of one (1) lot of Irbesartan and seven (7) lots of Irbesartan HCTZ Tablets to the consumer level due to the detection of trace amount of an unexpected impurity found in an active pharmaceutical ingredient (API) manufactured by Zhejiang Huahai Pharmaceuticals. Read More.
More information may be available at FDA.gov
Latest Safety Recalls
Select image for details, including additional styles.
Sources may include Food & Drug Administration (FDA), United States Department of Agriculture (USDA), Health Canada and companies involved with this or a related recall.